Varietal generalisations of Schur multipliers, stem extensions and stem covers

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)169-183
Number of pages15
JournalJournal fur die Reine und Angewandte Mathematik
Volume1974
Issue number270
DOIs
StatePublished - Jan 1 1974

Fingerprint

Schur multiplier
Cover
Generalization

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{1b3730f37da44eacba0df39494742ace,
title = "Varietal generalisations of Schur multipliers, stem extensions and stem covers",
author = "Kenneth Johnson",
year = "1974",
month = "1",
day = "1",
doi = "10.1515/crll.1974.270.169",
language = "English (US)",
volume = "1974",
pages = "169--183",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "270",

}

Varietal generalisations of Schur multipliers, stem extensions and stem covers. / Johnson, Kenneth.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1974, No. 270, 01.01.1974, p. 169-183.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Varietal generalisations of Schur multipliers, stem extensions and stem covers

AU - Johnson, Kenneth

PY - 1974/1/1

Y1 - 1974/1/1

UR - http://www.scopus.com/inward/record.url?scp=84933175093&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84933175093&partnerID=8YFLogxK

U2 - 10.1515/crll.1974.270.169

DO - 10.1515/crll.1974.270.169

M3 - Article

AN - SCOPUS:84933175093

VL - 1974

SP - 169

EP - 183

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 270

ER -